# SDR C2XA01BT059

- Difficulty date: April 7, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 3,976 hours, 2,729 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 1170C000001
- Part serial: 00285
- Condition: Defective
- Location: Nlg
- Part time: 3,976 hours, 2,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO4361, CREW REPORTED AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  ALSO, HAD EICAS MESSAGE LG AIR/GND FAIL.  MAINTENANCE FOUND NOSE LANDING GEAR LEG WOULD NOT FULLY EXTEND CAUSING THE LANDING GEAR NOT TO RETRACT AND THE LG AIR/GND FAILURE MESSAGE ON THE EICAS.  REMOVED AND REPLACED NOSE LANDING GEAR LEG IAW EMB145 MM 32-20-01.  OPS AND LEAKED CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
